# SDR UALA2012042302399

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 43,188 hours, 10,966 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2B FWD EEL LT MISSING.  REPLACED SEAT 2B FWD EEL LT.
